Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 3, Pages 613-615
http://dx.doi.org/10.1155/S0161171297000847

Fourier transform of hn(x + p)hn(xp)

1Department of Mathematics, University of South Florida, Tampa, FL 33620, USA
2Instytut Matematyczny, Polskiej Akademii Nauk, ul. Kopernika 18, Wroclaw 51-617, Poland

Received 17 April 1996; Revised 3 December 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mourad E. H. Ismail and Krzystztof Stempak, “Fourier transform of hn(x + p)hn(xp),” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 3, pp. 613-615, 1997. doi:10.1155/S0161171297000847